# SDR UIEA200400037

- Difficulty date: April 5, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Part number: 65B39150602
- Condition: Corroded
- Location: Te Flap Carriage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING D CHECK AT SIN, PITTED CORROSION FOUND OUTBOARD TRAILING EDGE MID-FLAP IB CARRIAGE BRG HOUSING.  REMOVED LOCAL SURFACE DAMAGE FROM THE AFFECTED AREA OF HOUSING.  NDT INSPECTED TO INSURE CRACK AND DEFECT FREE CONDITION.  SMOOTH, BLENDED AND REFINISHED HOUSING TO DESIGN CONDITION.  INSTALLED OVERSIZED BUSHING IAW REQUIREMENTS OF OHM 57-52-55.
